| Model Number |
2.0 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Per vustomer: "pct utilized the nova stat strip glucometer 2.0.Scanned patient a for a finger stick draw but the results went into the prior tested patients chart.When the user realized it was not in the patients chart she repeated the test and that result was correctly entered into the patients chart.".
Additional Manufacturer Narrative
No allegations of patient mistreatment were reported.Although not explicitly stated by the customer, the reported issue has the potential to result in delays in treatment or mistreatment of a patient.This complaint is currently under formal investigation by nova biomedical.Filed safety notice 02-26ng was issued to inform customers of this issue.A supplemental report will be submitted upon completion of the investigation.